CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Miller-B-D"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2013 | 2008 | 2007
Number of items: 3.

2013

Conley, Clinton T. and Kechris, Alexander S. and Miller, Benjamin D. (2013) Stationary probability measures and topological realizations. Israel Journal of Mathematics, 198 (1). pp. 333-345. ISSN 0021-2172. https://resolver.caltech.edu/CaltechAUTHORS:20131216-115036936

2008

Kechris, Alexander S. and Miller, Benjamin D. (2008) Means on equivalence relations. Israel Journal of Mathematics, 163 (1). pp. 241-262. ISSN 0021-2172. https://resolver.caltech.edu/CaltechAUTHORS:20130517-111643755

2007

Miller, Benjamin D. and Rosendal, Christian (2007) Isomorphism of Borel full groups. Proceedings of the American Mathematical Society, 135 (2). pp. 517-522. ISSN 0002-9939. https://resolver.caltech.edu/CaltechAUTHORS:20110809-114329975

This list was generated on Fri Oct 18 00:50:33 2019 PDT.